# SDR USAA991251

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 31,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION FOUND CORROSION AT CLIPNUT HOLES UPPER FLANGE BS 947, RBL 16.  CORROSION LEVEL 1.  INSTALLED FLOORBEAM REPAIR PER TR 53-60-02.  (M)
